# SDR UIEA2020072171568

- Difficulty date: July 17, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 88,144 hours, 25,096 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 727810AC
- Part serial: 0367
- Condition: Tripped
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU GENERATOR OFF EICAS MESSAGE AFTER APU START ON LANDING.   REMOVED AND REPLACED APU GENERATOR IAW AMM 24-21-01. OPS CHECKED GOOD.
